MathSciNet Relay Station
MathSciNet bibliographic data
MR894424 34C20 (34A10 34A30)
Setoyanagi, Minoru Liouvillian solutions of the differential equation $y''+S(x)y=0$ with $S(x)$ binomial. Proc. Amer. Math. Soc. 100 (1987), no. 4, 607–612.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement